Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analytical formulae for extended $ _3F_2$-series of Watson-Whipple-Dixon with two extra integer parameters


Author: Wenchang Chu
Journal: Math. Comp. 81 (2012), 467-479
MSC (2010): Primary 33C20; Secondary 05A10
Published electronically: June 30, 2011
MathSciNet review: 2833504
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By combining the linearization method with Dougall's sum for well-poised $ _5F_4$-series, we investigate the generalized Watson series with two extra integer parameters. Four analytical formulae are established, which can also be used to evaluate the extended Whipple and Dixon series via the Thomae transformation. Twelve concrete formulae are presented as exemplification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 33C20, 05A10

Retrieve articles in all journals with MSC (2010): 33C20, 05A10


Additional Information

Wenchang Chu
Affiliation: Hangzhou Normal University, Institute of Combinatorial Mathematics, Hangzhou 310036, People’s Republic of China
Address at time of publication: Dipartimento di Matematica, Università del Salento, Lecce–Arnesano, P.O. Box 193, Lecce 73100, Italy
Email: chu.wenchang@unisalento.it

DOI: http://dx.doi.org/10.1090/S0025-5718-2011-02512-3
PII: S 0025-5718(2011)02512-3
Keywords: Classical hypergeometric series, Dixon’s theorem, Watson’s formula, Whipple’s formula, The Thomae transformation, Dougall’s theorem for well–poised series
Received by editor(s): October 8, 2010
Received by editor(s) in revised form: November 30, 2010, and December 24, 2010
Published electronically: June 30, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.